Results 1 to 10 of 10

Thread: Please!

  1. #1
    Join Date
    Jan 2010
    Location
    Melbourne, Australia
    Posts
    167
    Thanks
    16
    Thanked 39 Times in 16 Posts

    Default Please!

    I see my Doctor On Friday, and im thinking..please give me good news and let me cut back the prednisolone!

  2. #2
    Join Date
    Dec 2010
    Location
    mississippi
    Posts
    176
    Thanks
    39
    Thanked 22 Times in 22 Posts

    Default

    Hi hating_that_pred,
    Im going through the same thing with my predisone, And i am so hopeing they will soon cut me back down from the 40mg a day they have me on, my poor body is constantly speeding
    and that alone is enough to drive you nut's! Im wishing you the best of luck for friday
    that they will be able to cut your pred back!!!! Ive been cutting mine in half & takeing a half
    like every 4 hours so i dont get the big jolt of the hole 20mg pill at one time and that seems to help me. Keeps my heart from feeling like it's gonna run right out of my chest.
    Wishing you lot's of luck fri, and Gentle Hug's to you!!!!!!!!!!!!! Diane,,
    ~Where Hope Grow's, Miracle's Blossom~
    Diagnosed,
    (CNS) Vasculitis, Lupus, Neuro-Behcet's, Raynaud's, Fibromyalgia, Diabetes, Earley M.S., Buerger's Syndrome.

  3. #3
    Join Date
    Dec 2008
    Location
    UK
    Posts
    3,091
    Blog Entries
    59
    Thanks
    0
    Thanked 94 Times in 83 Posts

    Default

    Thinking of you both.Hope its good news.Goodluck.
    Love n gentle hugs
    Amanda.xxxx
    I am still here,just been on new meds so unable to function like i used to.I will pop back,just know im thinking of you all and hoping you are keeping on keeping on.xxxxxxx

  4. #4
    Join Date
    Nov 2010
    Location
    Philadelphia, PA
    Posts
    322
    Thanks
    120
    Thanked 86 Times in 59 Posts

    Default

    I know that feeling all too way, btw love your name, that's just how I felt. I was on 60 mg and I had EVERY side effect imaginable including the chipmunk cheeks, which unfortunately are still there. I just stopped after being weenedd (SP?) to 2 1/2 mgs. Hopefully you will get off soon enough. Although I hate to admit as much as I hated the side affects that went along with it, it did made my other symptoms feel better. We cant win for loosing huh?

  5. #5
    Join Date
    Dec 2009
    Location
    Atlanta Area - Dacula and Boca Raton
    Posts
    1,814
    Blog Entries
    12
    Thanks
    379
    Thanked 402 Times in 325 Posts

    Default

    Sending Hugs and Good thoughts your way. Never give up, Never Surrender to the Prednisone woes

  6. #6
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,521
    Thanks
    1,547
    Thanked 1,741 Times in 1,211 Posts

    Default

    My fingers are crossed for you!
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  7. #7
    Join Date
    Nov 2008
    Location
    hervey bay queensland australia
    Posts
    1,143
    Thanks
    150
    Thanked 206 Times in 176 Posts

    Default

    hope everything goes well and you get the result you want hugs kim l

  8. #8
    Join Date
    Dec 2010
    Location
    SF Bay Area
    Posts
    195
    Thanks
    20
    Thanked 22 Times in 20 Posts

    Default

    My thoughts are with you too!

  9. #9
    Join Date
    Apr 2009
    Location
    Australia
    Posts
    35
    Blog Entries
    1
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    i hate the prednisone as well. I was on 50mg and only 36kgs at one stage. Im now only on 5mg but my body doenst seem to want to let go. I get sick everytime i try to go off it alltogether. I hope your doc lets u go down. I remeber how happy i was every time my doctor let me do it!

    Good luck

  10. #10
    Join Date
    Mar 2009
    Location
    Lebanon, Pa.
    Posts
    800
    Blog Entries
    4
    Thanks
    26
    Thanked 79 Times in 56 Posts

    Default

    I do not like any of the meds but i also when taken off the pre leaves me feeling worse till they give it back. It is a cycle we never get off. Hope that things get better. Bonita

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •